Related Questions

Do I still need to take all of the 4 Dulcolax and 8.3 ounes of miralax (polyethylene glycol) power for colon scope if I have been having loose stools for 5 weeks?

Yes. Follow the instructions you were given. You don't want to go in for your colonoscopy, be anesthetized, and then wake to find out they couldn't complete the procedure because you weren't adequately cleaned out. It's a waste of time and money...And embarrassing, too! Read more...

Tooth extraction on thursday preceded by clindamycin 600 mg for premed before procedure. Regularly take miralax (polyethylene glycol) for constipation. Black loose stools?

Medication use . Taking some medications can cause GI changes. Contact your prescribing doctor if the problem continues. Read more...
Evaluation. Black stools indicate bleeding somewhere along GI tract. Single dose of antibiotic and the small amount of bleeding from a single tooth extraction is probably not the cause. Run your symptoms by your primary care practitioner. Further studies may be indicated. Read more...

Can an intestinal obstruction cause Diarreah?? I've been having terrible constipation even with Miralax (polyethylene glycol) and now Diarreah but it's pure water??

Post obstructive di? The obstruction causes constipation, but once the treatments work (& the obstruction resolves) often patients experience post-obstructive diarrhea. The body adjusts to relief by producing excess fluid & moving fluid through faster for a period of time before it adjusts to the new normal. If your symptoms persist, however, see a doctor. It may be something different or serious. Read more...

I never feel regular anymore : (so I took miralax (polyethylene glycol) lastnight and coffee this morning. Now I cant eat anything without having diarrhea 2 minutes after! ?

IBS. I see you have a diagnosis of Irritable Bowel Syndrome, and it appears you are having an exacerbation of the condition, with apparent IBS-d. See the GI Dr. to get a full exam and the two of you can map out a plan of treatment including possible medications, diet, and stress reduction. Best wishes. Read more...

Pain on left ab. Started lower moved up and shoulder blades. Consider just Constipated took Miralax (polyethylene glycol) now diarrhea. Ok?

Left abd pain. Could be constipation has it eased since you too Miralax (polyethylene glycol)? May also be gas. Since you say it stated lower some individuals with cnstipation have diverticuli and they can get inflamaed causing diverticulitis. This need antibiotics. Gastritis with or without H pylori can also cause pain in that area an may be feel better with ranitidine or prevecid. f/u/ w/ doc. Read more...